# SDR DALA2022110707192

- Difficulty date: July 14, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 76,363 hours, 10,065 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 AFT GALLEY FLOOR HAS BURN MARK AT ENTRANCE, ABOUT WHERE ALL 3 ZONES MEET. DOOR 4 L/R AND AFT GALLEY FLOOR. CORRECTIVE ACTION: R/R AFT GALLEY HEATED FLOOR PANEL (FIN 113DS) AS PER A 330 AMM 25-27. C/W R.I. 603567-14. (8762205)
